MAUDE Adverse Event Report: COSMAN MEDICAL CSK-TC ELECTRODE; PROBE, RADIOFREQUENCY LESION

COSMAN MEDICAL CSK-TC ELECTRODE; PROBE, RADIOFREQUENCY LESION
Model Number CSK-TC15
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/30/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Expiration date: na.Additional suspect medical device component involved in the event: model: csk-tc10 lot: l884 description: csk tc electrode, 10cm.
 
Event or Problem Description
A report was received that the wire electrode was broken off from the hub of the csk-tc15, and that the plastic covering at the hub was cracked on the csk-tc10 electrode.
 
Additional Manufacturer Narrative
Correction to fu 1 report in field.It should have been (b)(6) 2018.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The device analysis performed on csk-tc15, s/n (b)(4) revealed that the shaft of the electrode was found to be completely separated from the hub due to excessive external mechanical force.The functional test could not be performed due to the separated shaft.The complaint of the plastic covering at the hub being cracked on the csk-tc10 s/n (b)(4) was confirmed.Visual inspection found that the blue insulation that covers the hub of the electrode was damaged.However, the electrode passed the functional test.
 
Event or Problem Description

Brand Name
CSK-TC ELECTRODE
Common Device Name
PROBE, RADIOFREQUENCY LESION
Manufacturer (Section D)
COSMAN MEDICAL
22 terry ave
burlington MA 01803
MDR Report Key7283803
Report Number3006630150-2018-00782
Device Sequence Number1044082
Product Code GXI
UDI-Device Identifier00813250010114
UDI-Public00813250010114
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K050084
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/30/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Model NumberCSK-TC15
Device Lot NumberL221
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/05/2018
Initial Date Received by Manufacturer 01/30/2018
Supplement Date Received by Manufacturer04/04/2018
04/04/2018
Initial Report FDA Received Date02/20/2018
Supplement Report FDA Received Date04/30/2018
04/30/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1